DEPUY SYNTHES PRODUCTS LLC 11.0 CM LONG ATTACHMENT; DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC)
Back to Search Results |
| Model Number |
LONG |
| Medical Device Problem Codes |
Break (1069); Excessive Heating (4030)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/10/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for this medwatch, a supplemental medwatch report will be filed as appropriate.The actual device was returned for evaluation.The attachment device was evaluated and the reported condition that the bearing was damaged was not confirmed.Therefore, an assignable root cause was not determined.However, during evaluation it was observed that the device was generating heat.The assignable root cause of this condition was determined to be traced to the user, which is user error.Udi ¿ (b)(4).
Event or Problem Description
It was reported from switzerland that during service and evaluation, it was determined that the long attachment device was unable to be assembled/disassembled, had heat and vibration.It was further determined that the device failed pretest for vibration, temperature assessment.It was noted in the service order that the device had bearing damage.This event did not occur during surgery.There was no patient involvement.There were no reports of injuries, medical intervention, or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch will be submitted accordingly.